EconPapers    
Economics at your fingertips  
 

Over-simplification and tractability in quasi-linear neg models

Sylvain Barde and John Peirson

No 2009-14, Documents de Travail de l'OFCE from Observatoire Francais des Conjonctures Economiques (OFCE)

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ofce.sciences-po.fr/pdf/dtravail/WP2009-14.pdf (application/pdf)

Related works:
Working Paper: Over-simplification and tractability in quasi-linear neg models (2009) Downloads
Working Paper: Over-simplification and tractability in quasi-linear neg models (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fce:doctra:0914

Access Statistics for this paper

More papers in Documents de Travail de l'OFCE from Observatoire Francais des Conjonctures Economiques (OFCE) Contact information at EDIRC.
Bibliographic data for series maintained by Francesco Saraceno ().

 
Page updated 2025-03-30
Handle: RePEc:fce:doctra:0914